MathSciNet Relay Station
MathSciNet bibliographic data
MR483389 (58 #3395) 65H10
Lam, Binh On the convergence of a quasi-Newton method for sparse nonlinear systems. Math. Comp. 32 (1978), no. 142, 447–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement